Alert archive / New York / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 53, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 2, 2020, 5:55 PM EDT for Albany County, New York. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2020, 5:55 PM EDT (21:55 UTC)
- Expired
- Jul 2, 2020, 6:27 PM EDT
- In force
- 32 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Albany County, NY
The radar
The Albany radar (KENX), 5 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 5:58 PM EDT | TSTM WND DMG | 1 Nw Berne, NY | TREE AND WIRES DOWN ON ROCK ROAD |
| Jul 2, 5:59 PM EDT | TSTM WND DMG | 1 Nnw Berne, NY | TREE DOWN BLOCKING ROAD NEAR THE INTERSECTION OF PLEASANT VALLEY ROAD AND BERNE-ALTAMONT ROAD. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.9 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -223 J/kg
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
586
WUUS51 KALY 022155
SVRALY
NYC001-022300-
/O.NEW.KALY.SV.W.0053.200702T2155Z-200702T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
555 PM EDT Thu Jul 2 2020
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Southwestern Albany County in east central New York...
* Until 700 PM EDT.
* At 555 PM EDT, a severe thunderstorm was located over Berne, or 10
miles southwest of Rotterdam, moving south at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Westerlo, Berne, Knox, Rensselaerville, East Berne, Snyders
Corners, Shoefelt Corners, Bensons Corners, South Westerlo,
Dormansville, Smith Corner, South Berne, Medusa, Bramans Corners,
Helderberg, Lambs Corner and Reidsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4269 7417 4270 7411 4245 7395 4242 7412
4242 7419
TIME...MOT...LOC 2155Z 355DEG 14KT 4266 7410
HAIL...<.75IN
WIND...60MPH
$$
CS3 follow-up statements
679
WWUS51 KALY 022206
SVSALY
Severe Weather Statement
National Weather Service Albany NY
606 PM EDT Thu Jul 2 2020
NYC001-022300-
/O.CON.KALY.SV.W.0053.000000T0000Z-200702T2300Z/
Albany NY-
606 PM EDT Thu Jul 2 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHWESTERN ALBANY COUNTY...
At 605 PM EDT, a severe thunderstorm was located over Berne, or 13
miles southwest of Rotterdam, moving south at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Westerlo, Berne, Rensselaerville, East Berne, Snyders Corners,
Shoefelt Corners, Bensons Corners, South Westerlo, Dormansville,
Smith Corner, South Berne, Reidsville, Medusa, Bramans Corners,
Helderberg and Lambs Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4263 7417 4264 7407 4245 7395 4242 7412
4242 7419
TIME...MOT...LOC 2205Z 355DEG 14KT 4262 7409
HAIL...<.75IN
WIND...60MPH
$$
CS460
WWUS51 KALY 022219
SVSALY
Severe Weather Statement
National Weather Service Albany NY
619 PM EDT Thu Jul 2 2020
NYC001-022300-
/O.CON.KALY.SV.W.0053.000000T0000Z-200702T2300Z/
Albany NY-
619 PM EDT Thu Jul 2 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTH CENTRAL ALBANY COUNTY...
At 619 PM EDT, a severe thunderstorm was located near Westerlo, or 13
miles west of Delmar, moving south at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Westerlo, Dormansville and South Westerlo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4252 7408 4252 7400 4245 7395 4242 7412
4244 7407
TIME...MOT...LOC 2219Z 355DEG 14KT 4256 7408
HAIL...<.75IN
WIND...60MPH
$$
CS940
WWUS51 KALY 022227
SVSALY
Severe Weather Statement
National Weather Service Albany NY
627 PM EDT Thu Jul 2 2020
NYC001-022237-
/O.CAN.KALY.SV.W.0053.000000T0000Z-200702T2300Z/
Albany NY-
627 PM EDT Thu Jul 2 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ALBANY COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 4252 7408 4252 7400 4245 7395 4242 7412
4244 7407
TIME...MOT...LOC 2226Z 355DEG 14KT 4253 7408
$$
CSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 2:37 PM EDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jul 2, 2:37 PM EDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 237 PM EDT Thu Jul 2 2020 .SYNOPSIS... A weak cold front will move across the area tonight and tomorrow with isolated to scattered thundertorms into this evening, then another round of scattered showers and thunderstorms on Friday. Mainly dry and warm weather can then be expected for the holiday weekend. && .NEAR TERM /THROUGH TONIGHT/... Scattered thunderstorms are developing over the Adirondacks this afternoon south of a weak backdoor cold front that is dropping south toward the area from Quebec. The atmosphere is moderately unstable this afternoon into this evening with MLCAPE values ranging mostly from 1000 to 2000 J/kg. One or two storms could become strong or even marginally severe as deep layer shear values around 30 kts will be enough for some storms to organize into small convective clusters. In addition, steep low- level lapse rates with DCAPE values from 1000 to 1200 J/kg could result in some sneaky wet microbursts with localized damaging wind gusts possible. The best chance for storms will be over higher terrain where differential heating can result in some small-scale enhanced lift. Otherwise, little-to-no large-scale forcing today should keep storm coverage low with pops of 20 to 40 percent adequate for our area into this evening. Scattered storms will end across the area by mid- evening with mainly clear skies developing overnight although some clouds may increase from the north later tonight with the approach of the cold front. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... Weak frontal boundary will slide across the area on Friday while a mid-level short wave digs southeast from Quebec in northwest flow aloft. This forcing should result in another round of showers and thunderstorms firing during the afternoon. This will be a rather weak and subtle frontal boundary, and determining the exact location of storms Friday afternoon at this point is not easy, although the latest round of operational modelling seems to be targetting the southern half of our area. Forcing aloft should be sufficient for high chc pops for the entire area Friday afternoon, while the highest pops will be over terrain in the south closer the surface front including the Catskills and Litchfield Hills. Conditions will once again be rather warm and muggy with high temperatures in the 80s and dew points in the mid to upper 60s. Saturday through Sunday appears to be mainly dry and quite warm as our area will be near the northeast edge of a large upper level ridge covering the central CONUS. The best chance for a thunderstorm during this period will be Sunday afternoon as a short wave rotates southeast around the northeast rim of the ridge. Otherwise temperatures will be a bit above normal through this period with highs mainly 85 to 90 and lows mostly in the 60s. && .LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/... During the extended period, our region will be situated along the northern periphery of strong upper level ridging that extends across much of the central and eastern CONUS. While there may be a slight to low chance each day of a diurnally- driven shower or thunderstorm, coverage of storms is expected to be rather low due to limited forcing. The best chance may be towards later in the week (Wednesday, Thursday or Friday), as some upper level disturbances rotating through the zonal flow aloft will move across the area and provide more lift and coverage of storms. The timing of these subtle feature is still rather uncertain, so which day will be most active is still unknown at this time. Showers and storms should diminish after the evening hours, so most overnight hours look to be dry through the week. Temperatures are expected to be above normal through the week. 850 hpa temps will rise from around 15 to 17 C on Monday to 18 to 20 C for the rest of the week. This should allow temps to reach into the upper 80s to low 90s for highs in valley areas. Overnight lows will remain muggy in the 60s to low 70s. With dewpoints in the 60s through the week, it will feel rather muggy and sticky each day. Will need to watch for heat index values getting close to the mid 90s by the middle to latter portion of the week and heat advisory statements could be needed at some point. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... VFR conditions ongoing this afternoon with a backdoor cold front pushing southward towards to the Canadian/NY border. As a result, scattered showers and thunderstorms are possible this afternoon which is why we have included VCSH starting around 20UTC at GFL, ALB and PSF. Given how far north the front is located, we chose not to include the chances for showers at POU. In addition, since thunderstorms activity should be isolated to scattered, we did not include VCTS at this time. However, we will amend the latest TAFs based on radar trends and coverage. As the backdoor cold front sinks southward into New York State tonight, chances for isolated showers linger so continued the VCSH mention through most of the night. Once the front reaches the TAF terminals from north to south by 09 - 11 UTC, ceilings will likely become MVFR at GFL, PSF and ALB. The lowest ceilings are expected at PSF and GFL and we showed the potential for near IFR ceilings with a mention of SCT010. We did not have enough confidence for MVFR ceilings at POU so we only show SCT025. MVFR ceilings should improve to VFR by late morning tomorrow but showers and thunderstorms will once again have the potential to develop towards the end of the TAF period. Current confidence for the showers and storms to be tied to the terrain initially which is why we only showed a PROB30 for -TSRA at PSF. Winds will be north-northwest today near or less than 5kts through today (higher in any thunderstorms) before becoming near calm tonight. Winds should become north-northeast late tonight into early tomorrow morning once the backdoor cold front pushes through the region and be sustained near or less than 5kts. Outlook... Friday Night: Moderate Operational Impact. Scattered SHRA...TSRA. Independence Day: Low Operational Impact. NO SIG WX. Saturday Night: No Operational Impact. NO SIG WX. Sunday: Low Operational Impact. Slight Chance of SHRA...TSRA. Sunday Night: No Operational Impact. NO SIG WX. Monday: Low Operational Impact. Slight Chance of SHRA...TSRA. Monday Night: No Operational Impact. NO SIG WX. Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA. && .FIRE WEATHER... A cold front in Canada will drop south today through Friday. Above normal temperatures and isolated thunderstorms are expected today. Temperatures near normal Friday with scattered thunderstorms as the cold front tracks through our region. Mainly dry weather and slightly above normal temperatures are expected for the holiday weekend. The RH values will be 40 to 55 percent this afternoon, and then increase to 80 to 100 percent Friday morning. RH values will drop to 55 to 70 percent Friday afternoon with scattered thunderstorms. The winds will be north to northwest at 15 mph today before become light tonight. Winds become northeast to east Friday at 15 mph or less. && .HYDROLOGY... Widespread hydrological issues are not expected on the main stem rivers the next several days for the ALY Hydrological Service Area. Much of the HSA remains in either Abnormally Dry or Moderate Drought category per the latest US Drought Monitor issued last Thursday. Most rivers remain below the 25th percentile of 7-day average streamflow. Very warm and mainly dry weather is expected today, isolated showers and thunderstorms cannot be ruled out especially over the higher terrain. Additional rainfall is expected on late Thursday night into Friday with a back door cold front. Some locally heavy rainfall is possible from any thunderstorms on Friday. Basin average rainfall my range from a few tenths to up to an inch. Drier weather is expected on the holiday weekend. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...MSE NEAR TERM...MSE SHORT TERM...MSE LONG TERM...JPV AVIATION...Speciale FIRE WEATHER...MSE HYDROLOGY...NAS
Hazardous weather outlook, Jul 2, 2:53 PM EDT, 3 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 253 PM EDT Thu Jul 2 2020 CTZ001-013-MAZ001-025-NYZ038>040-047>054-058>061-063>066-082- VTZ013>015-031900- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Southern Herkimer-Southern Fulton-Montgomery- Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess- Northern Fulton-Bennington-Western Windham-Eastern Windham- 253 PM EDT Thu Jul 2 2020 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...This afternoon and tonight. Isolated thunderstorms will occur late this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is also a chance of thunderstorms Friday afternoon into the early evening. There is a Marginal Risk for severe thunderstorms with large hail and damaging winds. Locally heavy rain is also possible in thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ032-033-041>043-083-084-031900- Northern Herkimer-Hamilton-Northern Saratoga-Northern Warren- Northern Washington-Southeast Warren-Southern Washington- 253 PM EDT Thu Jul 2 2020 This Hazardous Weather Outlook is for east central New York and eastern New York. .DAY ONE...This afternoon and tonight. Scattered thunderstorms will occur late this afternoon into this evening. The strongest storms could produce localized damaging wind gusts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is also a chance of thunderstorms Friday afternoon into the early evening. There is a Marginal Risk for severe thunderstorms with large hail and damaging winds. Locally heavy rain is also possible in thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MSE
In the hours before
Special weather statement, Jul 2, 5:19 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Albany NY
519 PM EDT Thu Jul 2 2020
NYZ048-049-052-022145-
Eastern Albany-Eastern Schenectady-Western Schenectady-
519 PM EDT Thu Jul 2 2020
...A STRONG THUNDERSTORM WILL AFFECT EASTERN SCHENECTADY AND
NORTHEASTERN ALBANY COUNTIES...
At 519 PM EDT, a strong thunderstorm was located over Scotia, moving
south at 25 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Albany, Schenectady, Rotterdam, Colonie, Scotia, Guilderland,
Niskayuna, Voorheesville, Altamont, Rotterdam Junction, Alplaus, East
Glenville, Pattersonville-Rotterdam Junction, Shakers, Bleecker
Stadium, Glenridge, Harding Crossing, Gifford, Karlsfeld and
Aqueduct.
This includes the following highways...
Interstate 88 near exit 25.
Interstate 90 between exits 6 and 26.
Interstate 890 between exits 1a and 9.
Interstate 87 between exits 24 and 4.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4289 7410 4290 7396 4290 7395 4291 7393
4291 7390 4285 7390 4285 7388 4266 7373
4263 7400 4270 7403 4275 7403 4275 7405
4288 7411
TIME...MOT...LOC 2119Z 350DEG 24KT 4285 7400
CSSpecial weather statement, Jul 2, 5:35 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Albany NY
535 PM EDT Thu Jul 2 2020
MAZ001-VTZ013-022200-
Northern Berkshire-Bennington-
535 PM EDT Thu Jul 2 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BERKSHIRE AND
SOUTHWESTERN BENNINGTON COUNTIES...
At 534 PM EDT, a strong thunderstorm was located near Stamford, or
near North Adams, moving south at 25 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
North Adams, Adams, Williamstown, Pownal, Cheshire, Stamford,
Florida, Savoy, New Ashford, Berkshire, Lanesborough, Windsor,
Hairpin Turn, Greylock, Soldiers Memorial Field, Cheshire Harbor,
Arnoldville, Braytonville, Zylonite and Bowens Corners.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4255 7298 4253 7297 4250 7298 4247 7325
4283 7327 4286 7303 4274 7298 4274 7302
4270 7302 4270 7297 4269 7296 4269 7298
4267 7300 4266 7298 4267 7296 4264 7295
TIME...MOT...LOC 2134Z 351DEG 23KT 4278 7314
CSLocal storm report, Jul 2, 5:36 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
536 PM EDT THU JUL 02 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 4 N SCHUYLERVILLE 43.16N 73.58W
07/02/2020 WASHINGTON NY FIRE DEPT/RESCUE
TREE AND WIRES DOWN AT ROUTE 4 AND FORT MILLER RD
&&
EVENT NUMBER ALY2002513
IAALocal storm report, Jul 2, 5:50 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
550 PM EDT THU JUL 02 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND DMG SYCAWAY 42.74N 73.66W
07/02/2020 RENSSELAER NY SOCIAL MEDIA
TREE SNAPPED ON GREENE ST
&&
EVENT NUMBER ALY2002514
IAALocal storm report, Jul 2, 5:52 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
552 PM EDT THU JUL 02 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND DMG GLENS FALLS 43.31N 73.64W
07/02/2020 WARREN NY NEWSPAPER
TREE SPLIT ON RIDGE ST NEAR QUEENSBURY HOTEL
&&
EVENT NUMBER ALY2002515
IAALocal storm report, Jul 2, 5:53 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
553 PM EDT THU JUL 02 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TSTM WND DMG 3 NE QUEENSBURY 43.39N 73.64W
07/02/2020 WARREN NY NEWSPAPER
TREE DOWN ON VEHICLE ON MEADOWBROOK RD
&&
EVENT NUMBER ALY2002516
IAAThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 2:45 PM EDT | Special Weather Statement | ALY | Warren | 30 min |
| Jul 2, 3:15 PM EDT | Special Weather Statement | ALY | Warren | 30 min |
| Jul 2, 3:29 PM EDT | Special Weather Statement | ALY | Warren | 31 min |
| Jul 2, 3:40 PM EDT | Special Weather Statement | ALY | Washington | 35 min |
| Jul 2, 3:46 PM EDT | Special Weather Statement | ALY | Washington | 29 min |
| Jul 2, 3:55 PM EDT | Special Weather Statement | ALY | Saratoga | 35 min |
| Jul 2, 4:01 PM EDT | Special Weather Statement | ALY | Washington | 29 min |
| Jul 2, 4:16 PM EDT | Special Weather Statement | ALY | Washington | 14 min |
| Jul 2, 4:28 PM EDT | Special Weather Statement | ALY | Saratoga | 32 min |
| Jul 2, 4:52 PM EDT | Special Weather Statement | ALY | Saratoga | 23 min |
| Jul 2, 5:09 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga | 66 min |
| Jul 2, 5:19 PM EDT | Special Weather Statement | ALY | Schenectady | 26 min |
| Jul 2, 5:31 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Schenectady | 46 min |
| Jul 2, 5:35 PM EDT | Special Weather Statement | ALY | Rensselaer | 25 min |
| Jul 2, 5:48 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Greene, Rensselaer | 57 min |
| Jul 2, 6:01 PM EDT | Special Weather Statement | ALY | Greene | 29 min |
| Jul 2, 6:07 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene | 53 min |
| Jul 2, 6:15 PM EDT | Special Weather Statement | ALY | Albany | 30 min |
| Jul 2, 6:32 PM EDT | Special Weather Statement | ALY | Dutchess | 28 min |
| Jul 2, 6:50 PM EDT | Special Weather Statement | ALY | Columbia | 25 min |
| Jul 2, 7:00 PM EDT | Special Weather Statement | ALY | Dutchess | 30 min |
Nearby
Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.